# SDR IPXA1570547

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT, F/O'S WINDOW HANDLE BINDS AND RACHETS.  ADJUSTED F/O'S NR 2 SLIDING WINDOW IAW MM 56-11-02-5.  LINK ARM OUT OF ADJUSTMENT.
